# SDR DALA2024070206717

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 68,730 hours, 32,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24D EMER LT INOP. ITEM PLACED ON MEL.  STATION SAN R&R OUTBOARD HARNESS ON 24D IAW B737 AMM 33-51. LIGHT OPS NORMAL.
